# SDR AALA202507177332

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 23,583 hours, 10,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING FLIGHT ATTENDANTS IN THE AFT CABIN REPORTED A STINKY DIRTY DIAPER OR SULPHUR LIKE SMELL UPON LANDING AND SAID NOTICED IT SLIGHTLY DURING TAKEOFF AS WELL.  SWITCHED AIRFLOW FROM ENGINE BLEEDS TO APU BLEED AND REMAINED UNTIL WE ARRIVED AT THE GATE, THEN DISAPPEARED. FOUND SMELL COMING FROM AFT GALLEY DOOR DRAINS. CLEANED DRAINS SMELL IS GONE. PER AMM 20-00-00.
